# SDR 2024FA0000523

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N985KM
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20134
- Aircraft time: 3,227 hours, 2,094 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC20019
- Part serial: B0064201
- Condition: Leaking
- Location: Cockpit
- Part time: 2,602 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL190 ON DECENT THE CAPTAIN OXYGEN MASK CAME ON IN EMERGENCY MODE. THE FLOW COULD NOT BE ARRESTED AND THE OXYGEN SYSTEM WAS DEPLETED. THE OXYGEN MASK AND OXYGEN BOTTLES WERE REPLACED. BOTTLES REPLACED DUE TO THE SYSTEM GOING TO 0 PSI PER AMM.  WE HAD ANOTHER OXYGEN MASK ALTHOUGH DIFFERENT PN WITH THE SAME FAILURE. BOTH MASKS WERE OVERHAULED BY THE SAME VENDOR.
